What causes bad dreams?

Multiple possible. There are multiple possible causes for this -- from various medications which intensify dreaming, to primary sleep disorders, to traumatic experiences being relived during sleep. Some people with ptsd have so many nightmares it's hard for them to go to sleep. If yours are bothering you frequently, please see a psychologist or psychiatrist for evaluation and help.

Related Questions

Does mega men vitapak cause bad dreams?

Not specifically. No, this vitamin product does not specifically cause bad dreams. However, vitamin b6 can induce more vivid dreaming in some people. This product contains 50mg of vitamin b6, a standard amount of this nutrient. Read more...
Probably Not. Sometimes introducing something new can temporarily change the sleep cycle. Maybe if there is something in it like caffeine that alters sleep. It seems unlikely though. Read more...

Can eating spicy foods such as very hot salsa really cause/make you more likely to have bad dreams or is that an old wives' tale?

It is possible. Depending on when spicy foods are consumed, it is possible to affect dreams. if consumed near bedtime (in fact consuming significant portions of most foods near bedtime) can affect dreams. this effect likely stems from physiological digestive processes and the influence of spicy food on the body. These physical changes can then be interpreted and integrated into dream cycles, sometimes negatively. Read more...

Is there a medical or psychological explanation for why adults sometimes have bad dreams? What are the most common causes/reasons for them?

Dreams. are one way that we work through conflicts and work on healing. Nightmares sometimes are symbolic and are a way that we try to work through issues that may be lingering. Vivid dreams or nightmares can also occur as a side effect from some medications. Read more...

Can temazpam cause bad dreams and memory loss?

Yes to both. If that is happening, talk to you doctor about alternatives that are natural, or see a sleep disorders psychologist for cognitive behavioral therapy of insomnia.Also make sure the memory loss is not coming from something else. If you have ptsd causing nightmares, that should also be addressed. Read more...

Do rosuvastatin 20mg cause insomnia or bad dreams? Thanks in advance

Crestor (rosuvastatin) No neither insomnia or bad dreams are adverse reactions to Crestor, (rosuvastatin) are you under a lot of stress or having anxiety episodes both of which could cause you not to fall asleep and when you do have dreams. If this continues see your primary care. Read more...